# SDR FDEA201306071219

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 60,562 hours, 19,526 cycles
- Engine: Ge CF650*
- Engine time: 1,373 hours, 576 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TE34ACK2
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECT TAKEOFF, RNWY 36L AT APROX 60 KTS FOR NR 2 ENG EXCEEDANCE WITH EGT 1055.  ACARS DATA SHOWS JUST AFTER REACHING TAKEOFF POWER A SUDDEN EGT INCREASE AT A RATE OF 150 DEG C PER SECOND WITH OTHER ENGINE PARAMETERS STEADY.  PERFORMED #2 ENG EGT THERMOCOUPLE AND HARNESS CHECK IAW MM 77-21-01-2 AND 77-21-02-2.  FOUND UPPER RIGHT SEGMENT AND AFT HARNESS OUT OF LIMITS.  R & R AFT LEAD AND UPPER RT SEGMENT IAW MM 77-21-01-2, RAN NR 2 ENGINE IAW JRH , ALL INDICATIONS WITH IN LIMITS.   DURING PREVIOUS UPDATE ALSO FOUND UPPER FWD LEAD CONNECTOR LOOSE AT J BOX, SECURED ALL  CONNECTORS BEFORE ENGINE RUN. OPS CHECKED GOOD.
